# SDR ASAA2020012213933

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 23,052 hours, 7,404 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START CONT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES.   PERFORMED A BITE CHECK ON THE NR 2 CONTROLLER. FAULT, FLT DECK TRIM VALVE RESET,  BITE CHECKED GOOD.
